# SDR USAA2014061700008

- Difficulty date: June 16, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 45,074 hours, 16,281 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1012587
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT MOUNTED TO ROW 9 LT IS MISSING THE RED LENS.  EMER LIGHT RED LENS INSTALLED AT ROW 9 LT.
